Journal of Optimization Theory and Applications

, Volume 124, Issue 1, pp 187–206

Some Variants of the Ekeland Variational Principle for a Set-Valued Map

  • T. X. D. Ha
Article

DOI: 10.1007/s10957-004-6472-y

Cite this article as:
Ha, T.X.D. J Optim Theory Appl (2005) 124: 187. doi:10.1007/s10957-004-6472-y

Abstract

This paper deals with the Ekeland variational principle (EVP) for a set-valued map F with values in a vector space E. Using the concept of cone extension and the Mordukhovich coderivative, we formulate some variants of the EVP for F under various continuity assumptions. We investigate also the stability of a set-valued EVP. Our approach is motivated by the set approach proposed by Kuroiwa for minimizing set-valued maps.

Keywords

Ekeland variational principle set-valued maps Mordukhovich coderivatives stability 

Copyright information

© Springer Science+Business Media, Inc. 2005

Authors and Affiliations

  • T. X. D. Ha
    • 1
  1. 1.Hanoi Institute of MathematicsHanoiVietnam